# SDR DALA2017091006776

- Difficulty date: September 10, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE UPPER FUEL ACCESS PANELS NBRS 2301C, 1311C, 1307C, 1303C AND 1335C. RUB STRIPS ON FUEL ACCESS PANELS NBR2301C,1311C, 1307C, 1303C AND 1335 WERE REPLACED PER DC/9 MD-80 S.R.M. 51-22-2A PAR 4. (LP0206371)
